# SDR MASA2010082700927

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 19,864 hours, 13,764 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW THOUGHT NR 3 BRAKE WAS DRAGGING DURING TAXI.  MX JACKED ACFT AND CHECKED BRAKE, BRAKE NOT DRAGGING.
